MathSciNet Relay Station
MathSciNet bibliographic data
MR1254782 13D40 (13H05 13H10 13H15)
Heinzer, William; Johnston, Bernard; Lantz, David; Shah, Kishor Coefficient ideals in and blowups of a commutative Noetherian domain. J. Algebra 162 (1993), no. 2, 355–391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement